Structures Computable in Polynomial Time. I Научная публикация
Журнал |
Algebra and Logic
ISSN: 0002-5232 , E-ISSN: 1573-8302 |
||||
---|---|---|---|---|---|
Вых. Данные | Год: 2017, Том: 55, Номер: 6, Страницы: 421-435 Страниц : 15 DOI: 10.1007/s10469-017-9416-y | ||||
Ключевые слова | computable structure; locally finite structure; polynomially categorical structure; structure computable in polynomial time; weakly polynomially categorical structure | ||||
Авторы |
|
||||
Организации |
|
Реферат:
It is proved that every computable locally finite structure with finitely many functions has a presentation computable in polynomial time. Furthermore, a structure computable in polynomial time is polynomially categorical iff it is finite. If a structure is computable in polynomial time and locally finite then it is weakly polynomially categorical (i.e., categorical with respect to primitive recursive isomorphisms) iff it is finite. © 2017, Springer Science+Business Media New York.
Библиографическая ссылка:
Alaev P.E.
Structures Computable in Polynomial Time. I
Algebra and Logic. 2017. V.55. N6. P.421-435. DOI: 10.1007/s10469-017-9416-y WOS Scopus OpenAlex
Structures Computable in Polynomial Time. I
Algebra and Logic. 2017. V.55. N6. P.421-435. DOI: 10.1007/s10469-017-9416-y WOS Scopus OpenAlex
Идентификаторы БД:
Web of science: | WOS:000396462200001 |
Scopus: | 2-s2.0-85015091737 |
OpenAlex: | W2597066232 |